Two and a Half Years Later–Problems from Three Zoloft Tablets

“…I only want to resolve these problems so that we can return to our life prior to taking Zoloft.”

 

Two and one half years ago, I took one 50 mg. tablet of Zoloft for 3 days. On the third night, I woke up with severe flu like symptoms (nausea, diarrhea, shivering in chest area, paranoia, and extreme anxiety).

I was treated at the Emergency Room with Ativan. My blood pressure was also high. Since that night, I wake up every day with the same symptoms but to a lesser degree. Reading and writing makes me nauseated and shaky until later in the day. Occasionally I also have a fibrillating heart which I didn’t have prior to the use of Zoloft. I have had many tests, and none of them showed any problems. I was tested for Serotonin Syndrome which turned up negative. I have consulted with two psychopharmacologists, a heart specialist, an endocrinologist, an allergist, and a gastroenterologist. All without any help.

One of the psychopharmacologists suggested that there was a possibility that there might have been damage caused by the Zoloft. I am able to sleep usually until 6 am when the symptoms start again. I have been to many specialists and have tried many medications without any relief. My husband and I only want to resolve these problems so that we can return to our life prior to taking Zoloft.

You have my permission to publish it on the Internet, and you may edit the story. Please pass this communication to any of the doctors that are specializing in this field I would appreciate it if you would post my name and e-mail address on your site.

lingram01@sprynet.com

 

10/29/1998

Years 2000 and Prior

This is Survivor Story number 33.
Total number of stories in current database is 96

435 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply